# SDR USAA960473

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: B 986.5
- Part time: 29,143 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION AT NUT PLATE HOLES, ACROSS FLOORBEAM LOCATED AT STATION 986.5.  INSTALLED NEW CHORD AND REPAIR ANGLES AS PER T/R 53-10-05.  (M)
